# SDR DALA2021122007911

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 93,039 hours, 41,814 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0665 - ATB - DUE TO AURAL WARNING SOUNDED AFTER LIFTOFF WITH NO INDICATION LIGHTS OR MESSAGES. CREW UNABLE TO SILENCE, PULLED AURAL WARN CB. CORRECTIVE ACTION: REPLACED AURAL WARNING SIREN/OWL (M619) AND BELL/CHIME (M1000) CARDS REF B757 AMM 31-51.
